MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE HYBRID - TYPE "N" PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE HYBRID - TYPE "N" PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-36
Medical Device Problem Code Inability to Auto-Fill (1044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restrictions in block e1 event site name: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that , the product specialist went to the client to give training with the cardiosave intra-aortic balloon pump (iabp) equipment and identified that it had an auto fill error.There was no patient involved.
 
Additional Manufacturer Narrative
A getinge field service engineer (fse) reported that they restarted the unit to troubleshoot and was unable to reproduce the issue.The trainer was used in another unit and found to have the same issue.The issue was related to the trainer.The unit passed all functional and safety tests and was returned to customer.
 
Event or Problem Description
N/a.

Brand Name
CARDIOSAVE HYBRID - TYPE "N" PLUG
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key20133842
Report Number2249723-2024-03605
Device Sequence Number20638427
Product Code DSP
UDI-Device Identifier10607567114187
UDI-Public(01)10607567114187
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-36
Device Catalogue Number0998-00-0800-36
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown